Proton pump inhibitor-induced acute interstitial nephritis.

@article{Hrmark2007ProtonPI,
  title={Proton pump inhibitor-induced acute interstitial nephritis.},
  author={Linda H{\"a}rmark and Hans E van der Wiel and Mark C H de Groot and Adrianus C van Grootheest},
  journal={British journal of clinical pharmacology},
  year={2007},
  volume={64 6},
  pages={819-23}
}
AIM To investigate the association between the use of proton pump inhibitors (PPIs) and acute interstitial nephritis (AIN). METHODS The Netherlands Pharmacovigilance Centre Lareb received seven case reports of AIN induced by various PPIs. In five of the reports it was mentioned that the diagnosis was confirmed by a renal biopsy. RESULTS The time to onset varied between hours to 4 months. In all cases but one the patient spontaneously recovered after withdrawal of the offending agent. In one… CONTINUE READING
18 Citations
14 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 18 extracted citations

References

Publications referenced by this paper.
Showing 1-10 of 14 references

Similar Papers

Loading similar papers…